# SDR DALA2014111506125

- Difficulty date: November 10, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 40,574 hours, 20,154 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE FRAME, BS 907 S23-24L SHEAR TIE CORRODED.  MAINTENANCE REPAIRED IAW ERA 508430-14.
